# SDR JJBA20240312044

- Difficulty date: February 28, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 41,383 hours, 28,295 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 73 S8-10l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RF1: SHEAR CLIP FOUND CRACKED AT FR 73 BTW RH STR 8L-10L. AT RF1, ON LH FR 73 BTW STR 8L-10L SHEAR CLIP REMOVED FOR REPLACEMENT. AT RF1, ON LH FR73 BTW STR 8L-10L, SHEAR CLIP REPLACED
